# SDR RRXA001926

- Difficulty date: March 28, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND LOOSE SCREWS PULLING THROUGH SKIN AT LT O/B FLAP I/B WEDGE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE. FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 51-1-21, 51-3-0 AND EO 00-055 WITH APPROVED 8110-3 DATED 3-23-00.
